Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930530
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping
De Angelis T, Ferrari G (2018)
ADVANCES IN APPLIED PROBABILITY 50(2): 347-372.
PUB | DOI | WoS | arXiv
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
On an integral equation for the free-boundary of stochastic, irreversible investment problems
Ferrari G (2015)
The Annals of Applied Probability 25(1): 150-176.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="one-dimensional diffusion"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung